# SDR GAIA0044A

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651784417
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MEM/OKC - FLT 717 - DURING CRUISE, ENCOUNTERED A LOSS OF SYSTEM-A HYDRAULICS.  CREW PERFORMED A LOSS OF SYSTEM-A HYDRAULICS CHECKLIST AND TURNED OFF THE SYSTEM-A FLUID SHUTOFF SWITCHES.  AIRCRAFT DIVERTED TO BNA AND LANDED WITHOUT FURTHER DIFFICULTIES.  REMOVED AND REPLACED ENGINE DRIVEN HYDRAULICS.  PUMP AND FILLER NR 1 AND NR 2 ALSO REPLACED, DAMAGED HYDRAULIC LINE ON NR 2 ENGINE.  LEAK CHECKED GOOD ALL IAW B727 MM 29-11-34.  AIRCRAFT RETURNED TO SERVICE.  (X)
